# SDR CALA2025082508077

- Difficulty date: August 20, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A813147
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN E&E COMP LH CORROSION AT INTERCOSTAL BETWEEN STA 328-312 STR 22L.  PARTIALLY INSTALLATION NEW WEB AT E&E COMP BETWEEN STA 312 AND STA 325 REF SRM 51-40-02-0G-0SECTION SUBSTANTIATING THAT COMPLIANCE WITH THE REQUIREMENTS OF ESR-WI 40-12610/41-12611) AND ECRA 5310-08680 WERE ACHIEVED.
